# SDR USAA040722

- Difficulty date: September 12, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Engine: Cfmint CFM563B2
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Mount
- Part number: 69773081
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNT, 1 INCH BY 1 INCH AREA, CORROSION; LEVEL 1; TASK NR C53-107-02, AFT LAV MOUNT, STA 947, RBL25.  REMOVED AND REPLACED LAV MOUNT IAW SRM 51-10-2, 51-40-00.
